I was prescribed Aldara by my gynecologist for a recurrent bout of genital warts in the vulva area that I've also received TCA treatment for. I started applying the Aldara last week and must have applied too liberally and/or left on too long. After only 2 treatments had severe flu-like symptoms, swelling, burning, painful urination, and worsening pain. Had to call gynecologist over weekend and she recommended I come in today if pain had gotten worse. Obviously I stopped using the Aldara when these symptoms started, but they have since gotten much worse since ceasing the medication. Had an emergency visit to my gynecologist today: she confirms that it is severe burns from the Aldara on my labia and I also coincidentally have a yeast infection occurring at the same time. She gave me Difuclan for the yeast infection and Percocet to take to manage pain. My question: how long can I expect the extreme swelling/burning to last? The medication is helping with pain management, but I can't go to work this week like this, as I can barely move let alone use a public bathroom without being in physical agony. Is there anything else I can be doing to help the healing process?